# SDR 04FDEA02483

- Difficulty date: August 16, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Cracked
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 683L219G07
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1:  RIGHT HAND THRUST REVERSER COWL UPPER SLIDER TRACK END FOUND CRACKED.  NR 1 ENGINE RIGHT HAND THRUST REVERSER COWL ELECTRICAL CONNECTOR DISCONNECT, THRUST REVERSER COWL REMOVED.  REPAIR CARRIED OUT ON UPPER SLICK TRACK END REFER TO FAA FORM 8130-3, FORM TRACKING NUMBER 5382 (7009567-000) FOR FURTHER WORK DETAILS BY RHOR AERO SERVICES ASIA PTE LTD.  THRUST REVERSER COWL REINSTALLED AS PER MM 78-33-01-4.  LATCH ADJUSTMENT/TEST CARRIED OUT AS PER MM 78-33-10-5.  ELECTRICAL CONNECTOR RECONNECTED AS PER MM 71-50-05-4.  FUNCTIONAL TEST CARRIED OUT AS PER MM 78-30-00, FOUND SATISFACTORY.
